Exact solutions of the space time-fractional Klein-Gordon equation with cubic nonlinearities using some methods

Document Type : Research Paper


Yildiz Technical University, Department of Mathematics, Istanbul, Turkey.


Recently, finding exact solutions of nonlinear fractional differential equations has attracted great interest. In this work, the space time-fractional Klein-Gordon equation with cubic nonlinearities is examined. Firstly, suitable exact soliton solutions are formally extracted by using the solitary wave ansatz method. Some solutions are also illustrated by the computer simulations. Besides, the modified Kudryashov method is used to construct exact solutions of this equation.


  • [1]         H. Ahmad, A. R. Seadawy, T. A. Khan, and P. Thounthong, Analytic approximate solutions for some nonlinear Parabolic dynamical wave equations, Journal of Taibah University for science, 14 (2020), 346–358.
  • [2]         H. Ahmad, T. A. Khan, and S. Yao, An efficient approach for the numerical solution of fifth-order KdV equations, Open Mathematics, 18 (2020), 738–748.
  • [3]         H. Ahmad, T. A. Khan, P. S. Stanimirovic, and I. Ahmad, Modified Variational Iteration Technique for the Numerical Solution of Fifth Order KdV-type Equations, J. Appl. Comput. Mech., 6 (2020), 1220–1227.
  • [4]         I. Ahmad, H. Ahmad, P. Thounthong, Y. Chu, and C. Cesarano, Solution of multi-term time-fractional PDE models arising in mathematical biology and bhysics by local meshless method, Symmetry, 12 (2020), 1195
  • [5]         E. Aksoy, A. C. C¸ evikel, and A.Bekir, Soliton solutions of (2+1)-dimensional time-fractional Zoomeron equation, Optik, 127 (2016), 6933–6942.
  • [6]         D. Baleanu and Y. Uˇgurlu, Inc M, et al. Improved (G’/ G)-expansion method for the time-fractional biological population model and Cahn.Hilliard equation, J. Comput Nonlinear Dyn., 10 (2015), 051016.1 – 051016-8.
  • [7]         A. Bekir, E. Aksoy, and O¨ . Gu¨ner, Optical soliton solutions of the Long-Short-Wave interaction system, Journal of Nonlinear Optical Physics and Materials, 22(2) (2013), 1350015, (11 pages).
  • [8]         A. Bekir, O¨ . Gu¨ner, and A. C. C¸ evikel, Fractional complex transform and exp-function methods for fractional differential equations, Abstr Appl Anal., (2013) ,Article ID 426462.
  • [9]         A. Bekir, O¨ . Gu¨ner, A. H. Bhrawy et al., Solving nonlinear fractional differential equations using expfunction and (G’/G) expansion methods, Rom J Phys.,60 (2015) 360-378.
  • [10]       A. Bekir and O¨ . Gu¨ner, Exact solutions of nonlinear fractional differential equations by (G’/ G)-expansion method, Chin Phys B., 22 (2013), 110202-1 – 110202-6.
  • [11]       A. Bekir and E. Aksoy, Application of the subequation method to some differential equations of time fractional order, Rom J Phys., 10 (2015), 054503-1 – 054503-5.
  • [12]       A. Bekir, and O¨ . Gu¨ner, Bright and dark soliton solutions of the (3 + 1)-dimensional generalized Kadomtsev- Petviashvili equation and generalized Benjamin equation, Pramana-J. Phys., 81(2) (2013), 203–214.
  • [13]       A. Bekir and O¨ . Gu¨ner, Topological (dark) soliton solutions for the Camassa-Holm type equations, Ocean Eng., 74 (2013), 276–279.
  • [14]       Z. Bin, (G’/ G)-expansion method for solving fractional partial differential equations in the theory of mathematical physics, Commun Theor Phys., 58 (2012), 623–630.
  • [15]       A. Biswas, 1-Soliton solution of the B(m,n) equation with generalized evolution, Commun.Nonlinear Sci.Numer. Simul., 14 (2009), 3226–3229.
  • [16]       A. Biswas, 1-Soliton solution of the K(m,n) equation with generalized evolution, Phys. Lett. A, 372 (2008), 4601– 4602.
  • [17]       A. Biswas, Optical solitons with time-dependent dispersion, nonlinearity and attenuation in a power-law media, Commun. Nonlinear Sci. Numer. Simulat., 14 (2009), 1078–1081.
  • [18]       A. Biswas and D. Milovic, Bright and dark solitons of the generalized nonlinear Schr¨odingers equation, Commun. Nonlinear Sci. Numer. Simulat., 15 (2010), 1473–1484.
  • [19]       A. Biswas, H. Triki, T. Hayat, and O. M. Aldossary, 1-Soliton solution of the generalized Burgers equation with generalized evolution, Applied Mathematics and Computation, 217 (2011), 10289–10294.
  • [20]       A. Biswas, C. Zony, and E. Zerrad, Soliton perturbation theory for the quadratic nonlinear Klein–Gordon equation, Applied Mathematics and Computation, 203 (2008) 153.
  • [21]       H. Bulut, H. M. Baskonus, and Y. Pandir, The modified trial equation method for fractional wave equation and time fractional generalized Burgers equation, Abstr Appl Anal., (2013) Article ID 636802.
  • [22]       Y. C¸ enesiz, D. Baleanu, A. Kurt et al. New exact solutions of Burgers’ type equations with conformable derivative, Waves Random Complex Media., 27 (2017), 103–116.
  • [23]       S. C¸ ulha and A. Das.cıo˜glu, Analytic solutions of the space time conformable fractional Klein Gordon equation in general form, Waves in Random and Complex Media 29 (2019), 775–790
  • [24]       S. M. Ege and E. Mısırlı, The modified Kudryashov method for solving some fractional-order nonlinear equations, Adv. Difference Equ. 2014 (2014), 135.
  • [25]       M. Eslami and H. Rezazadeh, The first integral method for Wu-Zhang system with conformable time-fractional derivative, Calcolo., 53 (2016) 475–485.
  • [26]       A. K. Golmankhaneh, A. Golmankhaneh, and D. Baleanu, On nonlinear fractional Klein-Gordon equation. Signal Processing, 91 (2011), 446–51.
  • [27]       O¨ . Gu¨ner, and A. Bekir, Exact solutions of some fractional differential equations arising in mathematical biology, Int J Biomath.,8 (2015), 1550003-1 – 1550003-17.
  • [28]       O¨ . Gu¨ner and D. Eser, Exact solutions of the space time fractional symmetric regularized long wave equation using different methods, Adv Math Phys., (2014), Article ID 456804.
  • [29]       O¨ . Gu¨ner, Singular and non-topological soliton solutions for nonlinear fractional differential equations, Chinese Physics B, 24 (2015), 100201
  • [30]       O¨ . Gu¨ner and A. Bekir, Solving nonlinear space-time fractional differential equations via ansatz method, Compu- tational Methods for Differential Equations, 6(1) (2018), 1-11.
  • [31]       J. H. He, S. K. Elegan, and Z. B. Li, Geometrical explanation of the fractional complex transform and derivative chain rule for fractional calculus, Physics Letters A, 376 (2012), 257–259.
  • [32]       K. Hosseini and Z. Ayati, Exact solutions of space-time fractional EW and modified EW equations using Kudryashov method, Nonlinear Sci Lett A., 7 (2016), 58–66.
  • [33]       K. Hosseini, P. Mayeli, and R. Ansari, Modified Kudryashov method for solving the conformable time-fractional Klein-Gordon equations with quadratic and cubic nonlinearities, Optik, 130 (2017), 737–742.
  • [34]       K. Hosseini, P. Mayeli, and R. Ansari, Bright and singular soliton solutions of the conformable time-fractional Klein-Gordon equations with different nonlinearities, Waves in Random and Complex Media 28 (2018), 426–434
  • [35]       G. Jumarie, Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results, Comput. Math. Appl., 51 (2006), 1367–1376
  • [36]       G. Jumarie, Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for nondifferentiable functions, Appl. Maths. Lett., 22 (2009), 378–385
  • [37]       S. B. Karakoc and K. K. Ali. New exact solutions and numerical approximations of the generalized KdV equation, Computational Methods for Differential Equations (2021), DOI: 10.22034/cmde.2020.36253.1628
  • [38]       E. V. Krishnan and A. Biswas, Solutions to the Zakharov Kuznetsov equation with higher order nonlinearity by mapping and ansatz methods, Phys. Wave Phenom., 18 (2010), 256–261.
  • [39]       C. M. Khalique and A. Biswas, Optical solitons with parabolic and dual-power law nonlinearity via Lie group analysis, Journal of Electromagnetic Waves and Applications, 23(7) (2009), 963–973.
  • [40]       A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, (2006)
  • [41]       A. Korkmaz, Exact solitons to (3+1) conformable time fractional jimbo Miwa, Zakharov Kuznetsov and modified Zakharov Kuznetsov equations, Commun.Theor. Phys., 67 (2017), 479-–482.
  • [42]       N. A. Kudryashov, One method for finding exact solutions of nonlinear differential equations, Commun. Nonlinear Sci. Numer. Simulat., 17(6) (2012), 2248—2253.
  • [43]       K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York, 1993.
  • [44]       M. Mirzazadeh, M. Eslami, and A. Biswas, Solitons and periodic solutions to a couple of fractional nonlinear evolution equations, Pramana J Phys., 82 (2014), 465–476.
  • [45]       M. Mirzazadeh, Topological and non-topological soliton solutions to some time-fractional differential equations, Pramana-J. Phys. 85 (2015), 17–29
  • [46]       M. Matinfar, M. Eslami, and M. Kordy, The functional variable method for solving the fractional Korteweg de Vries equations and the coupled Korteweg de Vries equations, Pramana J Phys., 85 (2015), 583–592.
  • [47]       M. Odaba¸sı and E. Mısırlı, On the solutions of the nonlinear fractional differential equations via the modified trial equation method, Math Methods Appl Sci., (2015). DOI:10.1002/mma.3533
  • [48]       I. Podlubny, Fractional Differential Equations , Academic Press, California, 1999.
  • [49]       S. Ray, New exact solutions of nonlinear fractional acoustic wave equations in ultrasound, Comput Math Appl., 71 (2016), 859–868
  • [50]       S. Saha, New analytical exact solutions of time fractional KdV KZK equation by Kudryashov methods, Chin Phys B., 25 (2016), 040204-1 – 040204-7.
  • [51]       M. A. Shallal, H. N. Jabbar, and K. K. Ali, Analytic solution for the space-time fractional Klein-Gordon and coupled conformable Boussinesq equations, Results in Physics, 8 (2018), 372–378
  • [52]       N. Taghizadeh, F. M. Najand, and V. Soltani Mohammadi, New exact solutions of the perturbed nonlinear fractional Schr¨odinger equation using two reliable methods, Appl Math., 10 (2015), 139–148.
  • [53]       M. Tamsir and V. Srivastava, Analytical study of time-fractional order Klein-Gordon equation, Alexandria Engi- neering Journal 55 (2016), 561–567
  • [54]       H. Triki and A. M. Wazwaz, Bright and dark soliton solutions for a K(m,n) equation with t-dependent coefficients, Phys. Lett. A, 373 (2009), 2162–2165.
  • [55]       O. U¨ nsal, , O¨ . Gu¨ner, and A. Bekir, Analytical approach for space-time fractional Klein-Gordon equation, Optik, 135 (2017), 337–345
  • [56]       AM. Wazwaz, Compactons, solitons and periodic solutions for some forms of nonlinear Klein– Gordon equations, Chaos, Solitons Fractals, 28 (2006), 1005—1013.
  • [57]       A. Yokus, H. Durur, and H. Ahmad, Hyperbolic type solutions for the couple Boiti-Leon-Pempinelli system, Facta Universitatis, Series: Mathematics and Informatics, 35 (2020), 523—531.